# SDR UPS00832971

- Difficulty date: June 10, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47504201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 857 LONG 18L INTERCOSTAL TO FRAME FITTING IS CRACKED AFT SIDE.  REMOVED AND REPLACED FITTING IAW DWG 4750420 AND SRM 51-1-20D.
